Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tingling legs after sitting down, ache. Suffered from broken neck. What could be this?

Hi - my legs start to tingle very soon after sitting down, then ache and go cold - this is something which has happened relatively recently, say in the last 3 months. Nothing much has changed in my life in the last couple of years other than a more sedentary work life than I used to have (lots of computer work) I have no back pain. I did suffer a boken neck a while back which was fused. I am 48.
Thank you
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The symptoms that you describe could be both due to vasculopathy( diseases of the blood vessels) or neuropathy( diseases of the nerves). If you have risk factors for vasculopathy like diabetes, hypertension, smoking, sedentary lifestyle then its advisable to have your angiogram done. After excluding blocked vessels the work up for neuropathy should be done including Nerve Conduction Studies( NCS).
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor